# SDR CA091009004

- Difficulty date: October 8, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 22,316 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2810 · Fuel Storage
- Part: Elbow
- Part number: C2P1107
- Condition: Cracked
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FUEL TANK REPLACEMENT, INSTALLING HOSE FROM TANK TO FUEL SELECTOR ELBOW.  ELBOW CRACKED AND BROKE OFF AT HOSE END ON FITTING, FITTING REPLACED WITH NEW.
